# SDR MALA040107

- Difficulty date: January 4, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2735, OAT INDIATIONS ON CAP AND F/O'S SIDE INOP.  FLIGHT DIRECTOR AND A/P INOP.  AIR RETURN TO DTW.  MAINTENANCE UNABLE TO DUPLICATE PROBLEM CHECKED PROBE RESISTANCE AND HEATING.  ALL CHECKS GOOD.
